# SDR SIMA20140105013

- Difficulty date: January 5, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 9,916 hours, 6,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING IN FRONT OF PAX SEATS 13AB & 13CD ARE DAMAGED.  R & R EMERGENCY FLOOR PATH LIGHTING IN FRONT OF PAX SEATS 13AB & 13CD IAW CRJ700 AMM 33-51-01.
